# SDR UPS02438358

- Difficulty date: May 19, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 4 ENG HONEYCOMB SKIN CRACKED 3 O'CLOCK POS INSIDE ON INSIDE OF T/R A/C FERRIED TO HKG FOR C CHECK REPAIR TO BE COMPLETED.  NR 4 ENG T/R SLEEVE INNER SKIN CRACKED AND DELAM AREA REPAIRED REF SRM 54-34-03 FIG 26.
